Patrice Séébold - Tag-systems for the Hilbert curve

dmtcs:416 - Discrete Mathematics & Theoretical Computer Science, January 1, 2007, Vol. 9 no. 2 -
Tag-systems for the Hilbert curveArticle

Authors: Patrice Séébold

    Hilbert words correspond to finite approximations of the Hilbert space filling curve. The Hilbert infinite word H is obtained as the limit of these words. It gives a description of the Hilbert (infinite) curve. We give a uniform tag-system to generate automatically H and, by showing that it is almost cube-free, we prove that it cannot be obtained by simply iterating a morphism.

    Volume: Vol. 9 no. 2
    Published on: January 1, 2007
    Imported on: March 26, 2015
    Keywords: Peano curves,Hilbert curve,Hilbert words,tag-systems,D0L-systems,cubes,repetition-free words,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

    1 Document citing this article

    Consultation statistics

    This page has been seen 196 times.
    This article's PDF has been downloaded 310 times.